# SDR SWAA2021052604252

- Difficulty date: July 26, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED ON BS500D AND STR19R FWD CARGO COMPARTMENT / REPLACED GUSSET LOC. ON BS 500D AND STR 19R FWD CARGO COMP. IAW SRM B737-700 51-40-02 AND DWG 143A7902 REV-.
